×

zbMATH — the first resource for mathematics

Zero divisors and nilpotent elements in power series rings. (English) Zbl 0219.13023

MSC:
13J05 Power series rings
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] N. H. McCoy, Remarks on divisors of zero, Amer. Math. Monthly 49 (1942), 286 – 295. · Zbl 0060.07703 · doi:10.2307/2303094 · doi.org
[2] Neal H. McCoy, The theory of rings, The Macmillan Co., New York; Collier-Macmillan Ltd., London, 1964. · Zbl 0273.16001
[3] Oscar Zariski and Pierre Samuel, Commutative algebra, Volume I, The University Series in Higher Mathematics, D. Van Nostrand Company, Inc., Princeton, New Jersey, 1958. With the cooperation of I. S. Cohen. · Zbl 0081.26501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.